# SDR AWXA9500403

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND THE OVERWING EMERGENCY EXIT LIGHT STAYS ON IN FLIGHT AND IS INOPERATIVE ON GROUND.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK, OPS CHECK GOOD.  (X)
